Nurofen Ibuprofen Pain Relief Soft Caplets 16 per pack








Ocado Price Promise
This product is age restricted to 18 years or over
You'll be asked to confirm that you are over 18 on delivery.
Product information
- Up To 8 Hours Long Lasting Relief - With a 2 capsule dose, Nurofen 200mg Capsules provide up to 8 hours long lasting pain relief
- Ibuprofen Can Provide Superior Pack Pain Relief to Paracetamol - Contains ibuprofen, an anti-inflammatory which is recommended as a first line medicated treatment for back pain relief. For verification, please contact PO Box 4044.
- Helps You Keep Going - For up to 8 hours with a 2 capsule dose so you can carry on with day-to-day life.
Nurofen Pain Relief 200mg Capsules contain Ibuprofen. Ibuprofen is known for it's anti inflammatory properties and recommended by the NHS as the first line treatment for back pain. Whether it's aches or sprains, 2 capsules of Nurofen Pain Relief 200mg provides up to 8 hours of pain relief.
For over 30 years, Nurofen has helped to provide millions of people with pain relief. We are experienced in pain relief, and we're to help.
Nurofen Pain Relief 200mg Capsules Ibuprofen. Contains Ibuprofen. Always read the label. RB-P-00813 and RB-M-47133
- Ibuprofen Can Provide Superior Pack Pain Relief to Paracetamol - Contains ibuprofen, an anti-inflammatory which is recommended as a first line medicated treatment for back pain relief. For verification, please contact PO Box 4044.
- Helps You Keep Going - For up to 8 hours with a 2 capsule dose so you can carry on with day-to-day life.
Nurofen Pain Relief 200mg Capsules contain Ibuprofen. Ibuprofen is known for it's anti inflammatory properties and recommended by the NHS as the first line treatment for back pain. Whether it's aches or sprains, 2 capsules of Nurofen Pain Relief 200mg provides up to 8 hours of pain relief.
For over 30 years, Nurofen has helped to provide millions of people with pain relief. We are experienced in pain relief, and we're to help.
Nurofen Pain Relief 200mg Capsules Ibuprofen. Contains Ibuprofen. Always read the label. RB-P-00813 and RB-M-47133
Lasts up to 8 hours
Storage
Do not store above 25°C
Store in the original pack
Preparation and Usage
Dosage: Adults, the elderly and children and adolescents between 12 and 18 years: take 1 or 2 capsules with water, then if necessary 1 or 2 capsules every 4 hours. Do not chew capsules. Do not exceed 6 capsules in 24 hours.
Read the enclosed leaflet before taking this product.
Read the enclosed leaflet before taking this product.
Package Type
Box
Other Information
Storage:
Store below 25°C
Store in the original pack
Safety Warning:
SPEAK TO A PHARMACIST / DOCTOR BEFORE TAKING IF YOU: Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems or are dehydrated, Are a smoker or Are pregnant, or Are on a restricted sodium intake.
WARNING: Do not take more medicine than the label tells you to. Always Read the Label.
Additional Information:
Soft Capsules
Store below 25°C
Store in the original pack
Safety Warning:
SPEAK TO A PHARMACIST / DOCTOR BEFORE TAKING IF YOU: Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems or are dehydrated, Are a smoker or Are pregnant, or Are on a restricted sodium intake.
WARNING: Do not take more medicine than the label tells you to. Always Read the Label.
Additional Information:
Soft Capsules
Brand
Nurofen
Manufacturer
Reckitt Benckiser Healthcare International Ltd,
Thane Road,
Nottingham,
NG90 2DB, UK
Return To Address
Reckitt Benckiser Healthcare (UK) Ltd,
Slough,
SL1 3UH,
UK.
Slough,
SL1 3UH,
UK.
Ingredients
Each Soft Capsule contains: Ibuprofen 200 mg, See product leaflet for full list of ingredients
Categories
Ratings and reviews
No reviews, yet. Why not be the first?